Share:


A mixed joint universality theorem for zeta‐functions

Abstract

In the paper, a joint universality theorem for the Riemann zeta‐function and a collection of periodic Hurwitz zeta‐functions on approximation of analytic functions is obtained.


First published online: 10 Feb 2011

Keyword : limit theorem, periodic Hurwitz zeta‐function, Riemann zeta‐function, space of analytic functions, universality

How to Cite
Genys, J., Macaitienė, R., Račkauskienė, S., & Šiaučiūnas, D. (2010). A mixed joint universality theorem for zeta‐functions. Mathematical Modelling and Analysis, 15(4), 431-446. https://doi.org/10.3846/1392-6292.2010.15.431-446
Published in Issue
Nov 15, 2010
Abstract Views
38
PDF Downloads
15